On sufficient robust conditions of function space controllability for linear singularly perturbed systems with multiple delays on the basis of decoupling transformation

Show simple item record

dc.contributor.author Tsekhan, O. V.
dc.date.accessioned 2019-06-06T11:25:39Z
dc.date.available 2019-06-06T11:25:39Z
dc.date.issued 2019
dc.identifier.citation Tsekhan, O. V. On sufficient robust conditions of function space controllability for linear singularly perturbed systems with multiple delays on the basis of decoupling transformation / O. V. Tsekhan // XIX Международная научная конференция по дифференциальным уравнениям (Еругинские чтения - 2019): материалы Международной научной конференции, Могилев, 14-17 мая 2019 г. - Мн.: Институт математики НАН Беларуси, 2019. - С. 133-135 ru_RU
dc.identifier.uri http://e.biblio.bru.by/handle/1212121212/8863
dc.language.iso ru ru_RU
dc.publisher Институт математики НАН Беларуси ru_RU
dc.title On sufficient robust conditions of function space controllability for linear singularly perturbed systems with multiple delays on the basis of decoupling transformation ru_RU
dc.type Thesis ru_RU
dc.identifier.udc 517.9


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account